# SDR USAA011334

- Difficulty date: October 2, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 1129575
- Condition: Cracked
- Location: Fuselage
- Part time: 46,526 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SHELF CRACKED 2 INCHES, RIGHT MLG W/W S18A SHELF AT STATION 727.  REMOVED AND REPLACED RT S18A SHELF WITH IDENT PART NR.  (M)
